Mathematical Communications

Mathematical Communications is published by the School of Applied Mathematics and Informatics, J.J. Strossmayer University of Osijek in cooperation with the Osijek Mathematical Society. The journal was initiated in 1996.

Journal Homepage Image

PLEASE NOTE that starting from 1 January 2013 editorial work related to Mathematical Communications will run using the Open Journal System (OJS – an electronic journal management and publishing system).

Previous issues are available at the Hrcak database - Portal of scientific journals of Croatia.



The print issue

Starting from Voliume 29, No.1 (2024) the print issue of Mathematical Communications will not be provided any more.  
Posted: 2024-03-12 More...
More Announcements...